# SDR FDEA201104121447

- Difficulty date: April 12, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: A5398862420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT CROSSBEAM GOT CORROSION AT FR86 STG R12L. REPLACED THE DAMAGED CROSSBEAM BY NEW ONE IAW SRM 51-40-21. REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED MINOR.
